# SDR SWAA2023110316498

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,911 hours, 23,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT ROW EXIT SIGN HANGING BY WIRE<[01] SECURED O/H EXIT SIGN PER MM 33-51-01
